NEW Tukol Honey Multi-Symptom Day relieve cold/flu symptoms. It's active ingredients and trusted formula with 100% natural honey is an effective solution to reduce fever, sore throat, minor aches, nasal congestion, and cough.
[Custom Product Tab]
Per 15mL: Acetaminophen 325 mg, Dextromethotphan HBr 10mg and Phenylephrine HCI 5mg. Inactive ingredients: Citric acid, FD&C yellow #6, flavor, glycerin, honey, propylene glycol, purified water, sodium benzoate, sorbitol solution, sucralose, xantham gum.
[/Custom Product Tab]